UM

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Uniform dimension results for a family of markov processes Journal article
Bernoulli, 2018,Volume: 24,Issue: 4B,Page: 3924-3951
Authors:  Sun,Xiaobin;  Xiao,Yimin;  Xu,Lihu;  Zhai,Jianliang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/11
Cover principles  Markov processes  Uniform Hausdorff dimension  
Uniform dimension results for a family of Markov processes Journal article
BERNOULLI, 2018,Volume: 24,Issue: 4B,Page: 3924-3951
Authors:  Sun, Xiaobin;  Xiao, Yimin;  Xu, Lihu;  Zhai, Jianliang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2018/10/30
Cover Principles  Markov Processes  Uniform Hausdorff Dimension  
Consistency and asymptotics of a Poisson intensity least-squares estimator for partially observed jump-diffusion processes Journal article
STATISTICS & PROBABILITY LETTERS, 2017,Volume: 123,Page: 8-16
Authors:  Djouadi, Seddik M.;  Maroulas, Vasileios;  Pan, Xiaoyang;  Xiong, Jie
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2018/10/30
Consistency  Asymptotic normality  Jump diffusions  Least-squares estimator  Poisson processes  Partially observed system